# SDR FDEA202105121195

- Difficulty date: May 12, 2021
- Submitted: May 13, 2021
- Operation: Air carrier
- Aircraft: N316FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48314
- Aircraft time: 64,696 hours, 24,008 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DECK FLOOR PANEL FROM STA 600 TO STA 658 AT LBL 47 TO LBL 75 HAS SEVERAL   GOUGES - POSSIBLE DELAMED FABRICATED FLOOR PANEL REF. FEDEX DRAWING SRZ-25-005
